Universidad Complutense de Madrid
E-Prints Complutense

Non-archimedean fuzzy topological spaces.

Impacto

Downloads

Downloads per month over past year



Lupianez, Francisco Gallego (1996) Non-archimedean fuzzy topological spaces. Journal of Fuzzy Mathematics , 4 (3). pp. 559-565. ISSN 1066-8950



Abstract

We define for fuzzy topological spaces a notion corresponding to the notion of non-Archimedean topological space. We obtain some properties of these fuzzy topological spaces; in particular, we prove a result on fuzzy metrizability.


Item Type:Article
Uncontrolled Keywords:Non-Archimedean topological space; Fuzzy metrizability
Subjects:Sciences > Mathematics > Topology
ID Code:16210
Deposited On:10 Sep 2012 11:31
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page